13 weeks pregnant mother

Question: Hi, i am having hyperthyroidism.. till 12 week i have taken PTU, endocrinologist has adviced to stop PTU after 12 week and start Methimez.. but my gynaecologist says PTU can be continued.. Does anybody facing similar situation.. please share your experience regarding which medicine to take

1 Answers
Question
Answer: hi dear! ptu should be stopped after 1st trimester dear. as there are chances it can cause birth defects to the baby or can cause liver problems in the mother dear. so do what your endocrinologist says dear. you will have to take methimazole from 2nd trimester. take care.
  • avatar
    Smruti Pilley832 days ago

    Thanks ma'm..

Similar Questions with Answers
Question: Hi i am in 1st trimester with a toddler. I am working women with my mother's help. Still I m not able to manage work life balance. Anybody faced similar problem. Could you share your experience and tell me how to handle
Answer: It is really hard. You need always some one to support it gr8 that your mom is with you. I was alone so I took a break from job when my daughter started her schooling then I joined back.
»Read All Answers
Question: Into 18 week of pregnancy, still my vomiting haven't stopped. Previous gynac suggested emset tab and said it is safe to have throughout pregnancy. In second opinion by other gynac, they said to wait till 14 week then vomiting will stop automatically. And in 17th week, second gynac have asked to consult Gastroenterologist. As According to her, vomiting is nothing to do pregnancy. Whom to believe? Also please share your experience if you had similar issues.
Answer: Hi there is no connection with the gastroenterologist. Vomiting is very common throughout the pregnancy. For some women it may stop within 3 months and for some other it may continue throughout the pregnancy. You can continue taking the vomiting pills as it completely safe. In my experience, I had severe vomiting till 3 months. After that I had it once or twice in a day. I found that I had an issue with the iron tablet as I used to take vomit after an hour after I take the iron pills.. So I talked to my gynaecologist and changed the brand/dosage of iron tablet. After that the vomiting stopped completely. Try doing it. Try to change your diet and include more oranges and lemon in your diet. Don't be confused. Have a happy pregnancy 😊
»Read All Answers
Question: Hii... I am 29 weeks pregnant. My thyroid is 3.81 in report. Do I need to worry or start any medicine. Pls suggest something. I consulted with my gynecologist but she asked me to consult with the endocrinologist and he said you are pregnant so you need to ask your gynaecologist. And i am not taking anything. Please help.
Answer: Hi, the thyroid levels are on the higher side and hence you need to consult the doctor for this and start medicine. If your current gynaecologist is not helping then consult some other doctor. But start the medicine as soon as possible.
»Read All Answers